# SDR FDEA201509162885

- Difficulty date: September 16, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 762 hours, 16,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3125504
- Condition: Damaged
- Location: Bs 1980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1980, JUST BELOW LONGERON 30L, THERE IS A 4.5 INCH CREASE IN SKIN.  REPAIRED SKIN IAW SRM 53-00-01 FIG 201.
